# SDR WX0A2021071673767

- Difficulty date: July 16, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N329NV
- Make and model: Airbus A319-111
- Aircraft serial: 2876
- Aircraft time: 45,603 hours, 33,706 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(EMERGENCY DECLARED) APX 1 HOUR AFTER T/O, ""WHEEL N/W STRG FAULT"" ECAM DISPLAYED AND REMAINED ON UNTIL RESET PER QRH ON THE GROUND. / PERFORMED OPERATIONAL TEST OF THE NWS IAW AMM 32-51-00-710-001-A. OPS TEST PASSED. A/C GOOD FOR SERVICE."
